# SDR IPXA2174580

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Engine: Pwa PW4158
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERY AREA EMERGENCY LIGHTING FWD WALL MOUNTED EXIT LIGHT INOPERATIVE WHEN DOING EMERGENCY LIGHTS TEST, FIN 91WL.  FOUND WIRES DISCONNECTED, RECONNECTED & OPS CHECKED GOOD IAW AMM 33-51-17-0401.
